ON NON-COMMUTATIVE INTEGRABLE BURGERS EQUATIONS


Creative Commons License

GÜRSES M., KARASU A., TURHAN R.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.17, no.1, pp.1-6, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1142/s1402925110000532
  • Journal Name: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-6

Abstract

We construct the recursion operators for the non-commutative Burgers equations using their Lax operators. We investigate the existence of any integrable mixed version of left- and right-handed Burgers equations on higher symmetry grounds.